# SDR SWAA032372

- Difficulty date: October 27, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 54,355 hours, 45,738 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6540804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FLOORBEAM UPPER STRUCTURE CORRODED AT BS 328, WL 208, RBL 50.  REPAIRED FLOORBEAM PER SRM.
